I have had asthma symptoms for the last year. They were pretty well controlled with long-term inhalers and my rescue inhaler. In January, I came in contact with some toxic fumes while they were installing a fireplace insert. Since then we have been trying to reduce the inflammation in my lungs with limited success. I am on two long-term inhalers at high doses and still need my rescue inhaler 2-3 times a day.
They now they it might be a heart issue. I have Afib but that has not been an issue other than the asthma medication tripping it.
Is there any way this could be a heart issue rather than an asthma issue? My doctors are stymied? I am having additional tests but thought maybe someone could suggest something we haven't thought about.
Thanks for any help you can provide.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.